MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS Y-I; OXIMETER

MASIMO - 40 PARKER LNCS Y-I; OXIMETER
Model Number 2258
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.
 
Event or Problem Description
The customer reported when comparing the lncs yi sensor to the relion pulse oximeter the spo2 is inaccurate.The sensor is yielding 40% spo2.No patient impact or consequences were reported.

Brand Name
LNCS Y-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7384390
Report Number2031172-2018-00175
Device Sequence Number16395581
Product Code DQA
UDI-Device Identifier00843997000062
UDI-Public00843997000062
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K041815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2020
Device Model Number2258
Device Catalogue Number2258
Device Lot Number17HUW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1